# SDR SWIA202158129

- Difficulty date: April 29, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 44,401 hours, 38,735 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 601R384371
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SERVICE DOOR LOCATED UNDER SIDE OF BOTTOM PAN.  REFER TO SRM 52-41-14 FOR STRUCTURAL IDENTIFICATION.      (FILED CLOSED)      REMOVED AND REPLACED SERVICE DOOR LOWER AFT BEAM IN REF TO SRM 51-40-11 / 51-42-06 / 51-42-13. COMPLIED WITH TASK CARD 51-900-1003-SKY. COMPLETED M-337
